# SDR A6WA200460049

- Difficulty date: October 21, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE LT WING UPPER SKIN MAX DEPTH OF DAMAGE IS .028 INCH.  MAINTENANCE REQUESTED REPAIR FROM AVMAX FAX 608-2049001.
